i took a plan b pill when I was on my period and the next month my period was suppose to come on the 20th but it's 5 days late and today the 25th when I go to the restroom there is white cloudy stuff coming out is that normal or what's going on
Your cervical mucus changes, depending on where you are in your cycle.
Sometimes there is none, sometimes it is watery & sometimes it is clear & gum-like. This is one of the ways a woman can tell when she is fertile (but needs to be combined with other factors).
When I have used Plan B, I have noticed an increase in the cervical mucus that has been expelled when bleeding.
Progesterone seems to increase & thicken the cervical mucus. My mucus was always thicker when on Depo Provera, for example.
Both Plan B & Depo are synthetic (man-made) types of progesterone. I can therefore see why mucus can be thicker when using both drugs.
There is also a small possibility that you might have Thrush (Candida). You'll know if that's the case because the mucus will usually thicken (like wallpaper paste) & you will get very itchy around the vaginal area.
Given that you've just taken Plan B, my money would be on that, as your cause.
Plan B can delay ovulation, & also delay your next period (although you can bleed when you take Plan B, too (but you were already on your period).
When your period does come along, it may be heavier than usual.
Hope that helps,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2010 • 1 answer
I had no white chunks in my vagina yesterday. No infection period. Last night I used fem pH vaginal?
Posted 15 Sep 2011 • 1 answer
Posted 15 Feb 2014 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 12 Nov 2016 • 1 answer